Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Using heroin, bruise on arm, making weird noise, weird eyes. Remedy?

Hi Im Michelle and im looking for answers. My boyfriend i noticed change in him and hes been using heroine again but i see bruises on his arms and i think he's shooting it up now i dont know what to do. Hes been staying up late at night making weird noises hes always in the bathroom for so long pretending to use the use the restroom his eyes are weird looking he slurs his words when he talks is this the heroine I've never been with someone thats been on drugs and I've never done no drugs. I just want answers and know what to do?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Hello,
Welcome to Healthcare Magic.

Addiction in any form is considered to be a chronic illness. Long term treatment and motivation are primary requirement to get well. Heroine causes severe withdrawal on stoppage. Due to that it is difficult to stop without professional help.

His behavior symptoms may be due to psychological complication of substance use. Intravenous drug users at high risk of developing HIV and Hepatitis B/C, so you need to careful for yourself also.

I would advice get him evaluated by de addiction specialist or psychiatrist in non judgmental way, and then only take treatment related decision.

Wish you good health and all the best.

Regards,
Dr Ashish Kumar Mittal
www.99doctor.com
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor